# SDR 2007UALA03219

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,181 hours, 8,913 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Row 42 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 42 ABC EMERGENCY LIGHT INOPERATIVE.   08-31-07   RESECURED EMERGENCY LIGHT CONNECTOR. OP CHECK NORMAL.
